# SDR SCNA20190907150

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT BAFFLE BETWEEN STA 500E AND STA 500F STR 26L IS CRACKED. REMOVED AND REPLACED FWD CARGO COMPARTMENT BAFLE ON LT SIDE BETWEEN STA 500 AND STA 500E AND STR 26-L.
